# SDR 2009FA0001054

- Difficulty date: November 17, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N3152K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842272
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 500X5
- Condition: Cut
- Location: Tire
- Part time: 74 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT ON LANDING.  TIRE IS FINE.  TUBE LEAKING ON INNER SIDEWALL. (K)
